# SDR V0XD20150503118

- Difficulty date: April 30, 2015
- Submitted: May 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: SH6703182505
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP CORRODED.  R & R PAX DOOR MID CAP, PN SH670-31825-05, IAW SRM 51-41-02 & 51-40-11.
